MAUDE Adverse Event Report: GLYTEC, LLC GLUCOMMANDER; PREDICTIVE PULMONARY FUNCTION VALUE CALCULATOR

GLYTEC, LLC GLUCOMMANDER; PREDICTIVE PULMONARY FUNCTION VALUE CALCULATOR
Model Number 3.3.2.0
Medical Device Problem Codes Computer Software Problem (1112); Application Program Problem: Dose Calculation Error (1189); Data Problem (3196)
Health Effect - Clinical Codes Hypoglycemia (1912); No Known Impact Or Consequence To Patient (2692)
Date of Event 11/07/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A patch was created in version 3.3.4.4 which was released november 10, 2017.The effected clients will be upgraded as soon as possible.
 
Event or Problem Description
After transition, transition basal dose may not be accounted for - patient transitioning from iv to subq treatment receives transitional basal dose via "give now" selection.At start of subq treatment, prompt may be provided to give full basal again.

Brand Name
GLUCOMMANDER
Common Device Name
PREDICTIVE PULMONARY FUNCTION VALUE CALCULATOR
Manufacturer (Section D)
GLYTEC, LLC
10 patewood drive
suite 100
greenville SC 29615
MDR Report Key7070153
Report Number3005853093-2017-00003
Device Sequence Number16379959
Product Code NDC
UDI-Device Identifier00860057000305
UDI-Public(01)00860057000305(10)3.3.2.0
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K113853
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 11/30/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3.3.2.0
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2017
Initial Report FDA Received Date11/30/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1